EXPONENT SPLITTING SCHEMES FOR EVOLUTION EQUATIONS WITH FRACTIONAL POWERS OF OPERATORS
We have considered the Cauchy problem for a first-order evolutionary equation with fractional powers of an operator. Such nonlocal mathematical models are used, for example, to describe anomalous diffusion processes. We want the transition to a new level in time to be solved usual problems. Computat...
Сохранить в:
| Главные авторы: | , |
|---|---|
| Формат: | Статья |
| Язык: | English |
| Опубликовано: |
2023
|
| Темы: | |
| Online-ссылка: | https://dspace.ncfu.ru/handle/20.500.12258/24071 |
| Метки: |
Добавить метку
Нет меток, Требуется 1-ая метка записи!
|
| id |
ir-20.500.12258-24071 |
|---|---|
| record_format |
dspace |
| spelling |
ir-20.500.12258-240712025-02-11T12:12:14Z EXPONENT SPLITTING SCHEMES FOR EVOLUTION EQUATIONS WITH FRACTIONAL POWERS OF OPERATORS Vabishchevich, P. N. Вабищевич, П. Н. Stability of operator-difference schemes Evolutionary equation Exponent splitting scheme Fractional powers of an operator Rational approximation We have considered the Cauchy problem for a first-order evolutionary equation with fractional powers of an operator. Such nonlocal mathematical models are used, for example, to describe anomalous diffusion processes. We want the transition to a new level in time to be solved usual problems. Computational algorithms are constructed based on some approximations of operator functions. Currently, when solving stationary problems with fractional powers of an operator, the most attention is paid to rational approximations. In the approximate solution of nonstationary problems, we come to equations with an additive representation of the problem operator. Additive-operator schemes are constructed by using different variants of splitting schemes. In the present work, the time approximations are based on approximations of the transition operator by the product of exponents. We use exponent splitting schemes of the first and second-order accuracy. The results of numerical experiments for a two-dimensional model problem with fractional powers of the elliptic operator are presented. 2023-07-07T09:53:05Z 2023-07-07T09:53:05Z 2023 Статья Vabishchevich, P.N. EXPONENT SPLITTING SCHEMES FOR EVOLUTION EQUATIONS WITH FRACTIONAL POWERS OF OPERATORS // International Journal of Numerical Analysis and Modeling. - 2023. - 20(3), pp. 371–390. - DOI: 10.4208/ijnam2023-1015 http://hdl.handle.net/20.500.12258/24071 en International Journal of Numerical Analysis and Modeling application/pdf application/pdf |
| institution |
СКФУ |
| collection |
Репозиторий |
| language |
English |
| topic |
Stability of operator-difference schemes Evolutionary equation Exponent splitting scheme Fractional powers of an operator Rational approximation |
| spellingShingle |
Stability of operator-difference schemes Evolutionary equation Exponent splitting scheme Fractional powers of an operator Rational approximation Vabishchevich, P. N. Вабищевич, П. Н. EXPONENT SPLITTING SCHEMES FOR EVOLUTION EQUATIONS WITH FRACTIONAL POWERS OF OPERATORS |
| description |
We have considered the Cauchy problem for a first-order evolutionary equation with fractional powers of an operator. Such nonlocal mathematical models are used, for example, to describe anomalous diffusion processes. We want the transition to a new level in time to be solved usual problems. Computational algorithms are constructed based on some approximations of operator functions. Currently, when solving stationary problems with fractional powers of an operator, the most attention is paid to rational approximations. In the approximate solution of nonstationary problems, we come to equations with an additive representation of the problem operator. Additive-operator schemes are constructed by using different variants of splitting schemes. In the present work, the time approximations are based on approximations of the transition operator by the product of exponents. We use exponent splitting schemes of the first and second-order accuracy. The results of numerical experiments for a two-dimensional model problem with fractional powers of the elliptic operator are presented. |
| format |
Статья |
| author |
Vabishchevich, P. N. Вабищевич, П. Н. |
| author_facet |
Vabishchevich, P. N. Вабищевич, П. Н. |
| author_sort |
Vabishchevich, P. N. |
| title |
EXPONENT SPLITTING SCHEMES FOR EVOLUTION EQUATIONS WITH FRACTIONAL POWERS OF OPERATORS |
| title_short |
EXPONENT SPLITTING SCHEMES FOR EVOLUTION EQUATIONS WITH FRACTIONAL POWERS OF OPERATORS |
| title_full |
EXPONENT SPLITTING SCHEMES FOR EVOLUTION EQUATIONS WITH FRACTIONAL POWERS OF OPERATORS |
| title_fullStr |
EXPONENT SPLITTING SCHEMES FOR EVOLUTION EQUATIONS WITH FRACTIONAL POWERS OF OPERATORS |
| title_full_unstemmed |
EXPONENT SPLITTING SCHEMES FOR EVOLUTION EQUATIONS WITH FRACTIONAL POWERS OF OPERATORS |
| title_sort |
exponent splitting schemes for evolution equations with fractional powers of operators |
| publishDate |
2023 |
| url |
https://dspace.ncfu.ru/handle/20.500.12258/24071 |
| work_keys_str_mv |
AT vabishchevichpn exponentsplittingschemesforevolutionequationswithfractionalpowersofoperators AT vabiŝevičpn exponentsplittingschemesforevolutionequationswithfractionalpowersofoperators |
| _version_ |
1842245892696965120 |